Ohio, 2020Winter Weather in Ohio, December 1, 2020
December 1, 2020 · NWS ILN · 29 events in 29 counties and zones
A low pressure system tracked northeast along the Appalachians. Rain over the Ohio Valley mixed with and changed to snow from west to east during the day of Monday, November 30th.
Every event with a place to put it; 29 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 29
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A low pressure system tracked northeast along the Appalachians. Rain over the Ohio Valley mixed with and changed to snow from west to east during the day of Monday, November 30th. Snowfall accumulations continued into the early morning hours of Tuesday, December 1st.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Nov 30, 9:55 PM EST, 2 hours 5 minutes earlier.
Area forecast discussion, Nov 30, 9:55 PM EST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
955 PM EST Mon Nov 30 2020
.SYNOPSIS...
An upper level low will slowly move east across the Ohio Valley
tonight. The low will then move slowly northeast toward the
eastern Great Lakes on Tuesday. Snow in association with the low
will gradually taper off west to east through Tuesday. It will
be cold and brisk. High pressure is expected to build into the
Ohio Valley Tuesday night into Wednesday.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Snow continues to fall across the region as a closed H5 low
over the area will rotate east into the Appalachians
tonight. Lift associated with the low will transition east with
the low. Expect to see the backedge of the snow to reach
western sections by late in the period. Majority of the area
should see an inch or less of additional snow, with some
locations in Central Ohio seeing up to 2 inches. Winter Weather
Advisories will continue as is. Lows will fall into the mid and
upper 20s.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
The upper level closed low will occlude with its surface low
over the eastern Great Lakes on Tuesday. Snow will continue to
shift to the east/northeast. It may linger longer into the
afternoon across far central Ohio as embedded s/wv energy
rotates on the back side of the upper level low. Additional snow
amounts in central Ohio will be around an inch. It will be
mainly cloudy and brisk with wind gusts between 25 to 30 knots
in the afternoon. Highs will struggle to warm into the lower
30s.
As the upper level low continues to rotate away to the northeast
Tuesday night, high pressure at the surface and aloft will build
east into the Ohio Valley. This will allow the winds to diminish
some with skies clearing from west to east. Lows will drop into
the lower to mid 20s.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The northeastward retreating upper low will result in ridging
over the Ohio Valley and a brief respite from cloudy skies
lasting through early Thursday. On Thursday, the next h5 low
tracking east into the region will combine with Gulf moisture
for a cloudier overnight period and could result in some light
precip for early Friday, but models were very stingy in any QPF
for this period and push the upper level forcing at a diurnal
minimum behind the deeper moisture. Kept all but the far
southeast dry.
Models diverge in the H5 pattern Saturday, leading to a lower
confidence forecast but then the pattern congeals again on
Sunday with a l/w trough pushing se through the Great Lakes. The
cold air looks to occur during peak heating so some shower
activity looks to be warranted. Forecast builder did not have
any potential on this day, so I only trended into the slight
chance realm which still doesn't trigger a mention in the public
products. Think that this trend holding together will see
future forecasts increase shower chances a bit each day given
the timing and strength of the trough passage. Cooler temps
would normally follow, but the depiction of the trailing surface
high in southwest MO would probably not result in a good
northerly flow.
Temperatures during the day did not see much if any variation
through the forecast and were within a few degrees of climo in
the upper 30s to lower 40s. Nightly lows will be a different
story, but only for Thursday morning when they start in the
lower 20s. After this, they rebound into the upper 20s to around
30 - again near climo.
&&
.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
Deep surface low pressure center over upstate New York will
lift northeast overnight. As this occurs, snow wrapping around
the system will begin to shift to the east. Conditions will
be IFR at the beginning of the taf period, before lifting to
MVFR. The backedge of the steady snow will reach CVG around
06Z. It will then slowly lift northeast through the tafs. Expect
the snow to linger at CMH/LCK until after sunrise Tuesday. Some
scattered snow showers may linger behind the steadier snow as a
lake effect band works down from Lake Michigan,
MVFR ceilings will remain over region for much of daylight
hours Tuesday. By late in the afternoon the backedge of the
clouds will start to lift through the western tafs, bringing in
VFR conditions.
OUTLOOK...MVFR ceilings may linger into Tuesday night.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 7 AM EST Tuesday for OHZ026-034-
035-042>044-051>053-060>062-070>072-077-078.
Winter Weather Advisory until noon EST Tuesday for OHZ045-046-
054>056-063>065-073-074-079>082-088.
KY...Winter Weather Advisory until 7 AM EST Tuesday for KYZ089>096.
Winter Weather Advisory until noon EST Tuesday for KYZ097>100.
IN...Winter Weather Advisory until 7 AM EST Tuesday for INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...Hickman
NEAR TERM...Sites
SHORT TERM...Hickman
LONG TERM...Franks
AVIATION...SitesHazardous weather outlook, Nov 30, 4:10 AM EST, 19 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
410 AM EST Mon Nov 30 2020
INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044-
051>053-060>062-070>072-077-078-011000-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Miami-Champaign-
Clark-Preble-Montgomery-Greene-Butler-Warren-Clinton-Hamilton-
Clermont-
410 AM EST Mon Nov 30 2020
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY...
This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Southwest Ohio and West
Central Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow accumulations to the
National Weather Service.
KYZ097>100-OHZ045-046-054>056-063>065-073-074-079>082-088-011000-
Bracken-Robertson-Mason-Lewis-Union OH-Delaware-Madison-Franklin OH-
Licking-Fayette OH-Pickaway-Fairfield-Ross-Hocking-Brown-Highland-
Adams-Pike-Scioto-
410 AM EST Mon Nov 30 2020
...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO NOON EST
TUESDAY...
This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio, South Central Ohio and Southwest Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report snow accumulations to the
National Weather Service.
In the hours before
Local storm report, Nov 30, 11:35 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1135 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM SNOW 1 WSW LANDEN 39.30N 84.30W
11/30/2020 M2.0 INCH WARREN OH PUBLIC
FORWARED FROM BROADCAST MEDIA
&&
EVENT NUMBER ILN2000606
JEGLocal storm report, Nov 30, 11:37 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
1137 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM SNOW 1 WSW LANDEN 39.30N 84.30W
11/30/2020 M2.0 INCH WARREN OH PUBLIC
FORWARDED FROM BROADCAST MEDIA
&&
CORRECTED REMARKS
EVENT NUMBER ILN2000606
JEGLocal storm report, Nov 30, 11:38 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1138 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM SNOW 1 SSE XENIA 39.67N 83.93W
11/30/2020 E15.0 INCH GREENE OH DEPT OF TRANSPOR
&&
EVENT NUMBER ILN2000607
JEGLocal storm report, Nov 30, 11:39 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1139 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM SNOW 2 W WEST ALEXANDRIA 39.74N 84.58W
11/30/2020 E0.5 INCH PREBLE OH DEPT OF TRANSPOR
&&
EVENT NUMBER ILN2000608
JEGLocal storm report, Nov 30, 11:47 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1147 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM SNOW WYOMING 39.23N 84.48W
11/30/2020 E1.0 INCH HAMILTON OH AMATEUR RADIO
&&
EVENT NUMBER ILN2000609
JEGLocal storm report, Nov 30, 11:59 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
1159 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM SNOW 1 SSE XENIA 39.67N 83.93W
11/30/2020 E1.5 INCH GREENE OH DEPT OF TRANSPOR
&&
CORRECTED EVENT
EVENT NUMBER ILN2000607
NWSWinter Weather, Adams
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Adams forecast zone
- Reported by
- COOP Observer
- Coordinates
- 38.846, -83.472 (the zone’s center; the record gives no point)
The observer located 6 miles east-northeast of West Union measured 3.5 inches of snow.
Winter Weather, Auglaize
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Auglaize forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.561, -84.222 (the zone’s center; the record gives no point)
The observer east of New Bremen measured 1.6 inches of snow while another just southwest of Wapakoneta measured 1.5 inches.
Winter Weather, Butler
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Butler forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
The observer 3 miles north of Middletown measured 1.6 inches of snow.
Winter Weather, Champaign
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Champaign forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
The observer northeast of St. Paris measured 3.6 inches of snow while a CoCoRaHS observer 7 miles northwest of Urbana measured 2.1 inches.
Winter Weather, Clark
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Clark forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.917, -83.784 (the zone’s center; the record gives no point)
The observer in New Carlisle measured 2 inches of snow while a social media post from Donnelsville indicated 1.3 inches fell. A spotter east of Tremont City measured an inch.
Winter Weather, Clermont
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Clermont forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.047, -84.152 (the zone’s center; the record gives no point)
The observer in Amelia measured 2.2 inches of snow. A CoCoRaHS observer in Mount Carmel measured 1.8 inches while another in Withamsville measured 1.3 inches.
Winter Weather, Clinton
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Clinton forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.415, -83.808 (the zone’s center; the record gives no point)
The observer 2 miles north of Wilmington measured 4.5 inches of snow while another 4 miles west of town measured 3.5 inches. The NWS office measured 4.4 inches.
Winter Weather, Darke
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Darke forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.133, -84.619 (the zone’s center; the record gives no point)
The observer 4 miles northeast of Arcanum measured 3 inches of snow while another northwest of Bradford measured 2.2 inches. The observer west of Versailles measured 2 inches of accumulation.
Winter Weather, Delaware
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Delaware forecast zone
- Reported by
- Social Media
- Coordinates
- 40.278, -83.005 (the zone’s center; the record gives no point)
A post located 3 miles north of Westerville showed that 4.4 inches of snow fell. Another east of Ostrander had 4 inches of accumulation. The CoCoRaHS observer 6 miles east of Sunbury measured 3.6 inches.
Winter Weather, Fairfield
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Fairfield forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.752, -82.631 (the zone’s center; the record gives no point)
A spotter 10 miles northwest of Logan measured 5.2 inches of snow. A public report from Stoutsville measured 4.6 inches. The CoCoRaHS observer 4 miles east of Pickerington measured 4 inches.
Winter Weather, Fayette
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Fayette forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.560, -83.456 (the zone’s center; the record gives no point)
The CoCoRaHS observer in Jeffersonville measured 4 inches of snow. The cooperative observer in Washington Court House measured 3 inches.
Winter Weather, Franklin
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Franklin forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
The CoCoRaHS observer east of Dublin measured 3.5 inches of snow, while another north of Westerville measured 3.1 inches. Another observer 4 miles west of Harrisburg measurd 3 inches. Most observations in and around Columbus were 2 to 3 inches, with the John Glenn Columbus Airport KCMH measuring 2.6 inches.
Winter Weather, Greene
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Greene forecast zone
- Reported by
- Public
- Coordinates
- 39.692, -83.890 (the zone’s center; the record gives no point)
Southwest of Xenia, a report of 4.5 inches of snow was received. Nearby, the CoCoRaHS observer 3 miles southwest of Xenia measured 2.4 inches of snow, while another southwest of Fairborn measured 2 inches.
Winter Weather, Hamilton
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Hamilton forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.196, -84.543 (the zone’s center; the record gives no point)
A spotter in Dehli Township measured 2.5 inches of snow while another near Sharonville measured 2.3 inches, as did the CoCoRaHS observer 7 miles north-northwest of Cincinnnati. A second CoCoRaHS observer near Kenwood measured slightly higher at 2.4 inches.
Winter Weather, Hocking
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Hocking forecast zone
- Reported by
- Public
- Coordinates
- 39.497, -82.479 (the zone’s center; the record gives no point)
A report from 6 miles east of Tarlton indicated that 5.5 inches of snow fell. The CoCoRaHS observer west of Rockbridge measured 4 inches. A cooperative observer in Logan measured 3.5 inches of accumulation.
Winter Weather, Licking
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Licking forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.092, -82.483 (the zone’s center; the record gives no point)
The CoCoRaHS observer near Pataskala measured 4.2 inches of snow. The observer north of Kirkersville and another north of Alexandria measured 4 inches. Lastly, the observer 4 miles north of Granville measured 3.5 inches of snow.
Winter Weather, Logan
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Logan forecast zone
- Reported by
- Public
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
A report from near Bellefontaine indicated that 4.2 inches of snow fell there, with another nearby measuring 3.4 inches. A social media post had shown that 3 inches of snow accumulated on grassy surfaces. The cooperative observer north of Huntsville measured 2.5 inches of snow.
Winter Weather, Madison
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Madison forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.894, -83.400 (the zone’s center; the record gives no point)
The cooperative observer in London measured 3.1 inches of snow. A CoCoRaHS observer north of London measured 1.4 inches.
Winter Weather, Mercer
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Mercer forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.540, -84.629 (the zone’s center; the record gives no point)
A spotter in Maria Stein measured 2 inches of snow.
Winter Weather, Miami
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Miami forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.053, -84.229 (the zone’s center; the record gives no point)
The CoCoRaHS observer near Piqua measured 2.9 inches of snow while the observer in Tipp City and a public report 5 miles northeast of Troy had 2 inches of snow.
Winter Weather, Montgomery
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Montgomery forecast zone
- Reported by
- Social Media
- Coordinates
- 39.755, -84.291 (the zone’s center; the record gives no point)
Four and a half inches of snow was reported in Huber Heights. A spotter in Centerville measured 4 inches, while the Dayton airport KDAY measured 3.2 inches.
Winter Weather, Pickaway
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Pickaway forecast zone
- Reported by
- Public
- Coordinates
- 39.642, -83.024 (the zone’s center; the record gives no point)
Three and a half inches of snow was reported northwest of Laurelville. The highway department north of Circleville measured 1.5 inches.
Winter Weather, Pike
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Pike forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.077, -83.067 (the zone’s center; the record gives no point)
The observer in Waverly had an inch of snow accumulation.
Winter Weather, Preble
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Preble forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.742, -84.648 (the zone’s center; the record gives no point)
The observer north of Eaton had 1.7 inches of snow accumulation, while the highway department near West Alexander had a half inch.
Winter Weather, Ross
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Ross forecast zone
- Reported by
- Amateur Radio
- Coordinates
- 39.338, -83.057 (the zone’s center; the record gives no point)
An operator southwest of Bainbridge measured 4 inches of snow.
Winter Weather, Scioto
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Scioto forecast zone
- Reported by
- Social Media
- Coordinates
- 38.804, -82.993 (the zone’s center; the record gives no point)
Four miles southeast of Poplar Grove, 2.7 inches of snow was measured.
Winter Weather, Shelby
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Shelby forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.332, -84.205 (the zone’s center; the record gives no point)
The observer north of Houston measured 2.8 inches of snow. Another in Fort Loramie measured 2.5 inches, as did a spotter north of Lockington.
Winter Weather, Union
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Union forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 40.299, -83.372 (the zone’s center; the record gives no point)
The observer 4 miles northwest of Raymond measured 2.2 inches of snow. A cooperative observer in Marysville measured 1.8 inches.
Winter Weather, Warren
- When
- December 1, 12:00 AM EST to 11:00 AM EST
- Where
- Warren forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.428, -84.167 (the zone’s center; the record gives no point)
The observer near Springboro measured 3.5 inches of snow, while another 4 miles southeast of Springboro measured 3 inches. A spotter in Mason measured 2.5 inches, and a CoCoRaHS observer west of Clarksville measured 2.1 inches of accumulation.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Debris Flows and Flooding in Alaska, December 1 to 5, 20202 deaths · $31 million · 56 kt wind · 17 events
- Winter Storm in Pennsylvania, December 1 to 2, 20201 death · 1 injured · $250,000 · 2 events
- Wildfire and High Wind in California, December 1 to 12, 20202 injured · $1.0 million · 83 kt wind · 10 events
- Winter Storm in Ohio, December 1, 2020$1.4 million · 11 events
- Winter Weather in New Mexico, December 1 to 2, 20202 injured · $500,000 · 2 events
- Drought in New Mexico, December 1 to 31, 202041 events
- Drought in Texas, December 1 to 31, 202027 events
- Heavy Snow and Winter Weather in West Virginia, December 1 to 2, 202024 events
- Drought in Colorado, December 1 to 31, 202021 events
- Drought in Nebraska, December 1 to 31, 202018 events
- Winter Storm and Winter Weather in Pennsylvania, December 1 to 2, 202017 events
- Drought in Texas, December 1 to 31, 202017 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 934683, 934684, 934685, 934686, 934687, 934688, 934689, 934690, 934691, 934692, 934693, 934694, 934695, 934696, 934697, 934698, 934699, 934700, 934701, 934702, 934703, 934704, 934705, 934706, 934707, 934709, 934710, 934711, 934712.